# SDR GTIA2022022836301

- Difficulty date: February 27, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 47,321 hours, 24,685 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A'S REPORTED ELECTRICAL BURNING SMELL A FEW MINUTES BEFORE LANDING UNTIL AFTER TOUCHDOWN FROM MID CABIN FORWARD. STARTED AROUND ROW 7. ( APU SYSTEM )-PERFORM TSM 05-50-00-810-831 FOUND APU LEAK AND DEF PER MEL 49-10-01-1 ALOS PERFORM PACK BURN OUT WITH ENGINE IAW AMM 21-00-00 A/C OK FOR SERVICE .
